# SDR HALA2016050100169

- Difficulty date: May 1, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 49,377 hours, 9,058 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, DURING CLIMB STATUS MESSAGE, CABIN ALT AUTO 1 DISPLAYED.  PERFORMED FIM 21-31, TASK 803.  CABIN PRESSURE CONTROLLER BITE NO FAULTS. MESSAGE EXTINGUISHED.  OK FOR SERVICE.
